Alert archive / Indiana / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 87, NWS Wilmington, OH

June 9, 2018Dearborn County, Ripley County, Indiana; Boone County, Kentucky; Hamilton County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 9, 2018, 5:55 PM EDT for Dearborn County, Ripley County, Indiana; Boone County, Kentucky; Hamilton County, Ohio. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2018, 5:55 PM EDT (21:55 UTC)
Expired
Jun 9, 2018, 6:45 PM EDT
In force
50 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dearborn County, IN, Ripley County, IN, Boone County, KY, Hamilton County, OH

The radar

The Cincinnati radar (KILN), 103 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 6:06 PM EDTTSTM WND DMG4 Wnw Aurora, IN1 TREE KNOCKED DOWN AT NORTH HOGAN RD AND POSSUM RIDGE RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.9 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 63 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
63 J/kg
Mixed-layer CIN
-214 J/kg
Mixed-layer LCL
1357 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

629 
WUUS51 KILN 092155
SVRILN
INC029-137-KYC015-OHC061-092245-
/O.NEW.KILN.SV.W.0087.180609T2155Z-180609T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
555 PM EDT SAT JUN 9 2018

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  East central Ripley County in southeastern Indiana...
  Dearborn County in southeastern Indiana...
  Northern Boone County in northern Kentucky...
  West central Hamilton County in southwestern Ohio...

* Until 645 PM EDT.

* At 554 PM EDT, a severe thunderstorm was located near Moores Hill,
  moving east at 10 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Harrison, Lawrenceburg, Greendale, Aurora, Bright, Hidden Valley,
  Milan, Shawnee, Moores Hill, Guilford, Wilmington, Logan,
  Manchester, Sunman, West Harrison, Mount Sinai, Idlewild, Cold
  Springs, Dover and Weisburg.

This includes I-74 in Ohio between mile markers 2 and 3.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3922 8512 3927 8477 3900 8477 3901 8486
      3903 8488 3901 8490 3904 8512
TIME...MOT...LOC 2154Z 268DEG 8KT 3913 8503 

HAIL...0.75IN
WIND...60MPH
 
$$

Coniglio
2 follow-up statements
436 
WWUS51 KILN 092221
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
621 PM EDT SAT JUN 9 2018

INC137-092230-
/O.CAN.KILN.SV.W.0087.000000T0000Z-180609T2245Z/
Ripley IN-
621 PM EDT SAT JUN 9 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL RIPLEY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3922 8501 3927 8477 3900 8477 3901 8486
      3903 8488 3901 8490 3905 8506
TIME...MOT...LOC 2220Z 268DEG 8KT 3913 8495 

$$

INC029-KYC015-OHC061-092245-
/O.CON.KILN.SV.W.0087.000000T0000Z-180609T2245Z/
Dearborn IN-Boone KY-Hamilton OH-
621 PM EDT SAT JUN 9 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR EASTERN DEARBORN...NORTHERN BOONE AND WEST CENTRAL HAMILTON
COUNTIES...

At 620 PM EDT, a severe thunderstorm was located near Lawrenceburg,
moving east at 10 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Harrison, Lawrenceburg, Greendale, Aurora, Bright, Hidden Valley,
Shawnee, Guilford, Wilmington, Manchester, West Harrison, Mount
Sinai, Idlewild, Petersburg, Elizabethtown and Hooven.

This includes I-74 in Ohio between mile markers 2 and 3.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3922 8501 3927 8477 3900 8477 3901 8486
      3903 8488 3901 8490 3905 8506
TIME...MOT...LOC 2220Z 268DEG 8KT 3913 8495 

HAIL...0.75IN
WIND...60MPH
 
$$

Coniglio
918 
WWUS51 KILN 092236
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
636 PM EDT SAT JUN 9 2018

INC029-KYC015-OHC061-092246-
/O.EXP.KILN.SV.W.0087.000000T0000Z-180609T2245Z/
Dearborn IN-Boone KY-Hamilton OH-
636 PM EDT SAT JUN 9 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DEARBORN...NORTHERN
BOONE AND WEST CENTRAL HAMILTON COUNTIES WILL EXPIRE AT 645 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3922 8501 3927 8477 3900 8477 3901 8486
      3903 8488 3901 8490 3905 8506
TIME...MOT...LOC 2236Z 268DEG 8KT 3913 8492 

$$

Coniglio

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:30 PM EDT, 2 hours 25 minutes earlier.

Area forecast discussion, Jun 9, 3:30 PM EDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
330 PM EDT Sat Jun 9 2018

.SYNOPSIS...
Warm and humid conditions will continue into next week. A
surface boundary, increased humidity, and weak disturbances
will combine to result in chances for thunderstorms into
Tuesday. The front will push through the area offering a
temporary dry period at mid week.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Thunderstorms were developing across Indiana ahead of a remnant
MCV in the moderately unstable airmass. The airmass will
continue to destabilize with blyr CAPE values of 1500-2000 j/kg
over western Ohio. This moderate instability combined with the
mid level support will aid the continued development of deep
convection.

Effective shear will be 20-25 kts with the most favorable shear
over west central Ohio. DCAPE values approach 1000 j/kg. Expect
the storms along the Indiana/Ohio line to push east across
ILN/s FA through the remainder of the aftn into this evening.

Have adjusted pops up to categorical to account for the
expected coverage. Isolated strong to damaging winds will be a
threat due to favorable DCAPEs.

Also, PW/s to increase to 1.7 inches. Given the slow movement
and very moist environment heavy rain and potential flash
flooding will also be a threat.

Will continue the current HWO product which has a mention of
these threats of wind and heavy rain.

The storms will push through with a diminishing trend later this
evening due to loss of heating and with the upper support
shifting east. With the front laying out across the area
will keep a very low pop chance going overnight.

In the moist environment temperatures will be mild over night
with lows in the mid and upper 60s.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
East-west surface front to continue to bisect ILN/s area
Sunday. This stalled front combined with moderate instability
will continue to lead to scattered thunderstorm development.
Have a period of likely pops durg the aftn when the most
favorable instby is expected and with the approach of upper
support. Warm conditions to continue with Sundays highs
from the lower 80s north to the upper 80s south.

With upper level support dropping ese in the flow and the front
across the Ohio River Valley will keep high chance pops going
Sunday night, with the highest pops south. Expect Sunday nights
lows to range from the lower 60s north to the upper 60s south.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
The warm, humid, and active pattern will continue for the Ohio
Valley on Monday and Tuesday. The ILN forecast area will remain on
the south side of a stalled WNW-to-ENE boundary, well in the warm
sector, but in an area where primarily-diurnal convection will
continue to be possible. With little change to the going forecast,
PoPs and warm temperatures will be maintained for both Monday and
Tuesday.

Just behind a 500mb wave moving through the area on Tuesday, a cold
front is expected to clear through the region on Tuesday night into
Wednesday morning. PoPs will come to an end after this front passes
the region, with high pressure building into the area later
Wednesday and into early Thursday. Overall, it will only result in a
slight change in the air mass -- temperatures may be a couple
degrees cooler than on Monday and Tuesday, with dewpoints falling a
little more significantly into the 60s.

A more active pattern will set up later in the week, with
instability building back in by Thursday afternoon, and likely
continuing into Friday and Saturday as well. There is more spread
across recent model runs in how the pattern will set up for Friday
and beyond, so PoPs will be kept on the low end of things for now.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
Thunderstorms developing across Indiana in axis of moderate
instby. These storms associated with MCV moving across IL to
track east impacting the ILN TAF sites this aftn into the early
evening. Some of the storms may contain gusty winds from the
northwest. Have kept CIGs VFR but brief IFR vsbys and CIGs are
possible in heavy rain. Storms will decrease later this evening
with some fog possible mainly at KLUK and KLCK. At this time
have limited mention to MVFR vsby restrictions but depending on
cloud cover IFR vsbys are possible especially at KLUK.

With the boundary across the area and moderate instby developing
scattered thunderstorm development likely again Sunday aftn.

OUTLOOK...Thunderstorms possible into Tuesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...AR
LONG TERM...Hatzos
AVIATION...AR
Hazardous weather outlook, Jun 9, 3:34 PM EDT, 2 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
334 PM EDT Sat Jun 9 2018

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-101945-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
334 PM EDT Sat Jun 9 2018

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms will develop across the area through the afternoon
into this evening. A few storms could produce strong to damaging wind
gusts and heavy rain.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Daytime heating will lead to widely scattered afternoon storms
Sunday and Monday. A few storms could produce heavy rain, large hail
and damaging wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 9, 5:18 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Wilmington OH
518 PM EDT SAT JUN 9 2018

OHZ026-044-045-052-092145-
Champaign OH-Logan OH-Hardin OH-Union OH-
518 PM EDT SAT JUN 9 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CHAMPAIGN...EASTERN
LOGAN...EASTERN HARDIN COUNTIES IN WEST CENTRAL OHIO AND UNION
COUNTIES IN CENTRAL OHIO UNTIL 545 PM EDT...

At 518 PM EDT, radar indicated a strong thunderstorm near West
Mansfield, moving east at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Marysville, Kenton, Richwood, North Lewisburg, Forest, West
Mansfield, Milford Center, Mount Victory, Rushsylvania, Ridgeway,
Woodstock, Unionville Center, Valley Hi, Zanesfield, Patterson,
Cable, Raymond, New Jerusalem, Broadway and Pfeiffer.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4070 8350 4070 8344 4069 8344 4069 8342
      4051 8342 4051 8326 4050 8325 4012 8330
      4015 8375 4082 8357 4082 8350
TIME...MOT...LOC 2118Z 267DEG 22KT 4050 8354

Coniglio
Local storm report, Jun 9, 5:23 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
523 PM EDT SAT JUN 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     TSTM WND DMG     4 ESE NEW MADISON       39.94N 84.65W
06/09/2018                   DARKE              OH   EMERGENCY MNGR

            ROOF REMOVED FROM BARN STRUCTURE ALONG OTTERBEIN ITHACA
            ROAD. TIME ESTIMATED BY RADAR.

&&

KC
Local storm report, Jun 9, 5:43 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
543 PM EDT SAT JUN 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND GST     2 WSW POTSDAM           39.95N 84.45W
06/09/2018  M55 MPH          DARKE              OH   PUBLIC

&&

KC
Special weather statement, Jun 9, 5:45 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Wilmington OH
545 PM EDT SAT JUN 9 2018

OHZ045-046-092215-
Delaware OH-Union OH-
545 PM EDT SAT JUN 9 2018

...A STRONG THUNDERSTORM WILL AFFECT DELAWARE AND UNION COUNTIES IN
CENTRAL OHIO UNTIL 615 PM EDT...

At 545 PM EDT, radar indicated a strong thunderstorm near Marysville,
moving east at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Dublin, Westerville, Delaware, Marysville, Powell, Sunbury, Richwood,
Ashley, Polaris, New California, Radnor, Milford Center, Shawnee
Hills, Galena, Ostrander, Magnetic Springs, Alum Creek State Park,
Raymond, Delaware State Park and Broadway.

This includes I-71 in Ohio between mile markers 122 and 139.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4049 8325 4044 8325 4043 8302 4042 8302
      4041 8293 4036 8293 4035 8287 4013 8288
      4018 8350 4050 8346
TIME...MOT...LOC 2145Z 273DEG 35KT 4033 8339

Coniglio
Special weather statement, Jun 9, 5:46 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Wilmington OH
546 PM EDT SAT JUN 9 2018

OHZ053-054-062-063-092215-
Fayette OH-Madison OH-Clark OH-Greene OH-
546 PM EDT SAT JUN 9 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FAYETTE...SOUTHERN
CLARK...GREENE AND SOUTHWESTERN MADISON COUNTIES UNTIL 615 PM EDT...

At 546 PM EDT, radar indicated a strong thunderstorm over Cedarville,
moving southeast at 20 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...

Locations impacted include...
Beavercreek, Fairborn, Xenia, Bellbrook, Yellow Springs, Cedarville,
Enon, Jamestown, South Charleston, Wilberforce, New Jasper, Spring
Valley, South Solon, Bowersville, Port William, Clifton, Centerville,
Paintersville, Rosemoor and Hustead.

This includes the following Interstates...
 I-70 in Ohio between mile markers 50 and 55.
 I-71 in Ohio near mile marker 58.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3982 8351 3955 8372 3957 8399 3966 8411
      3971 8410 3991 8388
TIME...MOT...LOC 2146Z 292DEG 17KT 3979 8381

KC
Special weather statement, Jun 9, 5:52 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Wilmington OH
552 PM EDT SAT JUN 9 2018

OHZ045-052>055-092215-
Champaign OH-Madison OH-Franklin OH-Union OH-Clark OH-
552 PM EDT SAT JUN 9 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CHAMPAIGN COUNTY IN
WEST CENTRAL OHIO...NORTHWESTERN FRANKLIN COUNTY IN CENTRAL OHIO...
NORTHEASTERN CLARK COUNTY IN WEST CENTRAL OHIO...NORTHERN MADISON AND
SOUTHERN UNION COUNTIES IN CENTRAL OHIO UNTIL 615 PM EDT...

At 552 PM EDT, radar indicated a strong thunderstorm over
Mechanicsburg, moving east at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Columbus, Springfield, Dublin, Hilliard, London, Jefferson, Plain
City, West Jefferson, Mechanicsburg, Choctaw Lake, New California,
Lake Darby, Harmony, Lisbon, Brighton, Milford Center, Lafayette,
South Vienna, Catawba and Unionville Center.

This includes I-70 in Ohio between mile markers 55 and 86.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4015 8317 4014 8317 4014 8304 3980 8346
      3989 8382 4019 8350
TIME...MOT...LOC 2152Z 261DEG 29KT 4005 8354

KC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 6:09 PM EDTSpecial Weather StatementILNOhio36 min
Jun 8, 10:19 PM EDTAreal Flood AdvisoryILNCampbell, Kenton34 min
Jun 9, 6:46 PM EDTSpecial Weather StatementILNBoone, Campbell, Kenton29 min
Jun 8, 9:50 PM EDTAreal Flood WarningILNFayette, Pickaway, Ross6 hr
Jun 8, 9:59 PM EDTSpecial Weather StatementILNHamilton31 min
Jun 9, 2:46 PM EDTSpecial Weather StatementILNMercer44 min
Jun 9, 3:06 PM EDTSpecial Weather StatementILNDarke24 min
Jun 9, 3:23 PM EDTSpecial Weather StatementILNDarke, Mercer37 min
Jun 9, 3:50 PM EDTSpecial Weather StatementILNDarke, Shelby40 min
Jun 9, 4:13 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Montgomery, Preble47 min
Jun 9, 4:30 PM EDTSpecial Weather StatementILNHamilton30 min
Jun 9, 4:37 PM EDTSpecial Weather StatementILNMontgomery, Preble38 min
Jun 9, 4:50 PM EDTSpecial Weather StatementILNHardin, Logan25 min
Jun 9, 4:50 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Miami23 min
Jun 9, 5:06 PM EDTSpecial Weather StatementILNClark24 min
Jun 9, 5:12 PM EDTSpecial Weather StatementILNButler33 min
Jun 9, 5:18 PM EDTSpecial Weather StatementILNUnion27 min
Jun 9, 5:27 PM EDTAreal Flood AdvisoryILNClark, Greene, Montgomery3 hr
Jun 9, 5:31 PM EDTSevere Thunderstorm WarningILNChampaign, Clark29 min
Jun 9, 5:45 PM EDTSpecial Weather StatementILNDelaware, Union30 min
Jun 9, 5:46 PM EDTSpecial Weather StatementILNGreene29 min
Jun 9, 5:52 PM EDTSpecial Weather StatementILNClark, Madison23 min
Jun 9, 6:12 PM EDTSpecial Weather StatementILNClinton48 min
Jun 9, 6:14 PM EDTSpecial Weather StatementILNDelaware, Franklin, Madison46 min
Jun 9, 6:30 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking25 min
Jun 9, 6:32 PM EDTSevere Thunderstorm WarningILNClinton, Greene, Highland, Warren28 min
Jun 9, 6:52 PM EDTSpecial Weather StatementILNClinton, Fayette, Pickaway23 min
Jun 9, 6:57 PM EDTSpecial Weather StatementILNLicking33 min
Jun 9, 7:05 PM EDTSpecial Weather StatementILNFranklin40 min
Jun 9, 7:11 PM EDTSpecial Weather StatementILNHighland, Pickaway, Ross34 min
Jun 9, 7:34 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Licking, Pickaway27 min
Jun 9, 7:51 PM EDTSpecial Weather StatementILNPickaway, Ross24 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2018Severe Thunderstorm Warnings in Kentucky, 2018Severe Thunderstorm Warnings in Ohio, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.